Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Uterine cramps, frequent urination, excessive thirst while periods. What could be causing this all?

Hi I have been feeling unwell lately. Well I feel fine when my period starts, it then declines about day 7 till about day 14. In that time I feel unwell, nauseous, the odd night sweat, uterine cramps , frequent urination , excessive thirst, diarrhea , although that could be down to my ibs playing up at this time. I generally feel ill. If I am lucky the sypmtoms will mostly subside until day 6-7 next cycle. I hardly get any issues coming up to my period, maybe a little easier irritated and the odd cramps but that s all. I had this last year may June time and it cleared up, it started two months ago, any ideas, I don t feel like me anymore.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
When you are entering the peri-menopause (if you are in the age group), you notice many changes in your general constitution related to your menstrual cycle. Hormonal states of the body are very sensitive and fluctuate constantly and get disturbed very easily. You may find some relief by taking plenty of water and fresh fruits. If your irritable bowel syndrome flares up at this stage, you should avoid milk and milk products, fresh fruits and use intestinal sedatives. Yoga may be of some reasonable help. Good luck.
Answered: Wed, 31 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor